# SDR UPS07850825

- Difficulty date: August 13, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 88,304 hours, 25,808 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 1580-1620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 SEVERAL DENTS ON EXT FUSELAGE SKIN AT STA 1600 L22R AND L23R.  REPAIRED FUSELAGE SKIN AT STA 1600 L22R AND L23R IAW SAA EA 008-5330- 01-A1086, UPS EO DC8-5330-27794-A, AND FAA FORM 8100-9.
